# SDR DALA2024061005935

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 930-992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0383629) CORROSION ON INNER ZEE CHORD OF DOOR L2 LOWER SILL AREA BTW STA 930-992 AT PAX CABIN. INNER ZEE CHORD OF DOOR L2 LOWER SILL AREA BTW STA 930-992 WAS REPLACED PER B737-800 SRM 51-40-02-0G PARA 4 (B) AND 51-40-02-0G PARA 7 (C) AND 51-40-2-0G.
